MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC271400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following medical information was provided: - medications: metoprolol, gabapentin, aspirin - comorbidities: hypertension, peripheral vascular disease, cerebral vascular disease.The medical device remains implanted and was therefore not available for return and evaluation.Results pending completion of investigation ¿ manufacturing evaluation results will be provided once they are completed.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require additional intraoperative procedure time or intervention include, but are not limited to endoleak and aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2013 the patient was implanted with the below identified grafts (per medical device tracking).The ipsilateral leg component was implanted down the right side of the patient and the plc271400 contralateral leg endoprosthesis was implanted down the left side.(b)(4), rmt281414, gore® excluder® aaa endoprosthesis, stent graft trunk ipsilateral leg c3 (b(4) plc271400 - gore® excluder® aaa endoprosthesis, stent graft contralateral leg (b)(4) pxc121200 - gore® excluder® aaa endoprosthesis, stent graft contralateral leg on (b)(6) 2022 the patient underwent a scheduled reintervention.As reported, there was noted disease progression down into the left common iliac artery.There was no noted issue identified regarding gore devices.During the reintervention procedure, the left hypogastric was plugged and two limbs were used to extend the existing graft down the left side.Diagnostic images prior to the reinterventions were provided for consideration.Imaging confirmed the presence of a type i distal endoleak and that there was a lack of wall apposition in the lci.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
G3/g4 date received by manufacturer 24-may-2022: on this date remaining evaluation activities were completed in full.H6: code 213, no device problem found: a review of manufacturing records verified that the lot involved in this event met all pre-release specifications.H6: code 22, known inherent risk of device: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require additional intraoperative procedure time or intervention include, but are not limited to endoleak and aneurysm enlargement.H6: code 50, event related to patient condition: as reported, the patient¿s ongoing disease progression caused/contributed to the lack of device apposition.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14316997
Report Number2017233-2022-02909
Device Sequence Number11960775
Product Code MIH
UDI-Device Identifier00733132618606
UDI-Public00733132618606
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model NumberPLC271400
Device Catalogue NumberPLC271400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight120 KG